I have recently been diagnosed with Neuropothy(spell ck) and have tried Nerotin was gettign SEVERE leg cramps at night.Now I switched to Lyrica for 3 days.... Have not noticed pain help yet... I was diagnosed with Diabetes 30 months ago and have been in retail for 20 years on concrete floors my entire adult life... My feet HURT, after just a short while on them... Been to podiatrist and orthopedic, no help.... Im currently out of work and fear long term disability! What next?
I think perhaps giving the Lyrica a bit more time to show its effect is the first thing. You may also be able to increase the dose after speaking with your doctor in future, to see if this helps. There are also other medications that can be used for diabetic neuropathy, so don't despair. If your doctor is having difficulty finding a treatment that works, you should request a referral to a neurologist who specializes in neuropathy--they will always be the most up to date on treatments. It is also very important to ensure your blood sugars are well controlled because high numbers will worsen the neuropathy.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.